Jump to content
CrazyBoards.org

Sign in to follow this  
Diego55

Nardil and Bioperine - What do you think about this combination?

Recommended Posts

Hi,

Recently I have read about a combination of Nardil and Bioperine (regarding the problem with the current version of Nardil and its absorption into the bloodstream):

"Nardil was changed in late 2003, due to a complete reformulation by Pfizer, who removed many of the excipient ingredients, including the hard coating. It is possible that the current version is not surviving the stomach acid content and therefore not as much is being absorbed into the bloodstream."

I wonder, if anyone here has tried this combination yet ? and if so, Have you seen any improvement in regards to Nardil ?

I have also read (in a link I posted above), that it is best to take Nardil on an empty stomach and take it with alot of water (no food and no juice) just water! and then give a Nardil a good 45mins in your stomach with only water...then you should probably see a positive difference in effect. I also wonder, if anyone here has tried this trick ?

Thanks,

Mike

Share this post


Link to post
Share on other sites

I have been taking 10 mg of bioperine for one month now. 15 to 30 minutes later, I take my twice a day 30 mg of nardil. I was not doing well on Nardil until I started taking the bioperine. Now the anxiety and depression are gone and I feel much better. It's definitely worth a try. Bioperine is very cheap online about $4.00 a bottle.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By sming
      Hi,
      I'm a 43 yo guy who's been severely depressed since I was 19 and I'm amazed I'm still alive. Antidepressants (and there's very few I haven't tried, including the popular combos) either do nothing, make me more depressed or help partially for a few weeks and then poop-out. I've never had mania/hypomania (other than a period on Abilify).
      After my stay at an inpatient psych ward in February, a young PDoc added Lithium to my Nardil (which, incidentally has been my most successful med to date but now does nothing) on the hunch that I might be BP2-ish. Whilst I can't say I went "WOO I'M FIXED", the Lithium certainly had a positive effect for a couple of months. Which has since just waned and stopped. So now I'm desperately depressed again. 
      I'm seeing my PDoc soon to discuss alternative BP2 treatments. Top of my list of suggestions (since he is malleable in his dispensing) is Lamictal. But should it be? I read a lot of positive feedback on it's effect on depression but the data says it's poor. Should I perhaps be aiming towards an alternative? There are so many it's quite bewildering and I'm relatively new to the BP2 scenario.
      Any tips are most appreciated.
      Pete
       
    • By Simba Cub
      I know it's not available at the moment but I believe it was at one point in Europe - does anyone have any experience with it? It's part RIMA and part SSRI, which shouldn't work but does
    • By maxor
      There is a certain irony here:
      "Ugh, tricyclics! Low selectivity for the serotonin transporter over the noradrenaline transporter, and what's with all the antagonism at histamine, alpha and 5HT2A receptors? Dirty stuff! Thankfully this is the 90's, and we have Selective Serotonin Reuptake Inhibitors!"
      "...eh, maybe you do need a bit of a noradrenaline boost on top. Thankfully this is 2000, and we have SNRI's!"
      "...and maybe it would be nice to have some histamine/5HT2-antagonism-mediated anti-anxiety action, too. It's 2010, try some Seroquel or Mirtazapine on top of your antidepressant!"
      "...and we do want some alpha1-adrenergic receptor antagonism to normalize the HPA axis! And some FIASMA / BDNF would be nice. R&D, get started! It's 2018!"
      "...or just have a tricyclic."

      I would not be surprised if they try to market anticholinergics as new groundbreaking anxiolytics in a few years from now... 
    • By maxor
      Hello Comrades,
      I've been taking Sertraline (50mg daily) for 9 months now.
      Reason for taking Sertraline: Depression & SAD. Maybe some GAD.
      So Sertraline treats my baseline anxiety quite well, also got rid of digestion problems, but I am struggling with side effects:
      Motor restlessness, agitation. I've always been quite "hyperactive", but Sertraline has worsened it by a good amount. I cannot sit still, I feel I have to walk, to pace. I move my fingers and toes to "release" some of the energy. Also lots of fidgeting, rocking back and forth. I have the urge to crawl out of my skin.
      _ Indifference, amotivation, apathy, lethargy. I get less things done on Sertraline than before Sertraline. Just want to sit around and do nothing. It is really disconcerting, because things would happen like a major car malfunction or someone f*ck*ng me over and I'd be thinking "this SHOULD piss me off, but, meh.. whatever.."! I've been doing some reading & research and there is the hypothesis that SSRI-induced-stimulation of 5HT2C & 5HT2A receptors dampens the dopaminergic transmission in the prefrontal cortex thus causing these specific SSRI side effects. Antagonism / Inverse Agonism of these receptors should theoretically resolve the problem. What medications do antagonize / inverse agonize these receptors? Are there any other reliable theories on what is causing this? And what could help?
      _ Sleep disturbances, f*ck*d up sleep cycle, crappy sleep. Falling asleep is difficult, shallow sleep, waking up a lot in the night => daytime fatigue. (This week I've been sleeping a lot, maybe because the body wants to compensate for last months's bad sleep?)
      _ Heat intolerance + hot flashes. My entire life I've been loving warmth and heat. I was the guy who could sit at the top row in the sauna for 20min @ 100°C (212 °F), but right now I cannot even stand a mild summer. And I have been getting hot flashes lasting between 10-15 mins several times a day (I am a 29 year old male, so pretty sure it is not menopause related)
      _ I also lost quite a bit of weight, partially due to loss of appetite, but also due to increased metabolic rate. My appetite is back to normal, but I am still not gaining any weight. BMI 20 right now.
      _ Palpitations (BUM BUM BUM BUM. BUM . . . BUM . . . BUM)
      _ mild headaches and "pressure" in my neck. Nothing bad, but very annoying in the mid and long term. Now I don't know what to do. I need some meds with "less" side effects. I haven't tried any combination of medications yet. To my dismay my doc prefers the SSRI merry go around aka SSRI carousel. I found a new psychiatrist and I will have a first appointment in about a month, but I don't know what to suggest to him. Has anybody some experience with a similar situation? Which antidepressant would be suitable for me? If there is someone who had the same problem and found some solution: please write me. Thank you. Greetings from Germany!
       
    • By Allieb
      Has anyone has experienced weight gain with Emsam, at about 6-9 mg? I've been on antidepressants since I was about 12 (am now 45) and have taken essentially everything under the sun with mixed results.  I'm interested now in trying the Emsam patch, but I am terrified of gaining weight. I gained a lot on both Nardil and Parnate, so I am leery any MAOI that claims to be "weight neutral".
      Water retention is a concern as well...I'm hoping that given that it's a patch and enters directly into the bloodstream, chances of water retention or an effect on glucose or metabolism might be lower.
      Does anyone have experiences to share? Any insight would be appreciated!
×
×
  • Create New...